# SDR TRBA2012059002

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 31,771 hours, 34,387 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD16566
- Part serial: TO1292
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY BATT IAW/JIC 24-31-85 RAI 10020 OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
